# SDR SWAA2022031162117

- Difficulty date: June 28, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 56,111 hours, 34,887 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING GEAR ACCESS PANEL 'Z' SUPPOT BRACKET CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
